Conditioned brownian motion in simply connected planar domains

Metadatas

Date

1993

type
Language
Identifiers
  • handle:  10670/1.84qg34
  • AIHPB_1993__29_2_229_0
  • oai:numdam.org:AIHPB_1993__29_2_229_0
  • citation: Annales de l'I.H.P. Probabilités et statistiques, 29 no. 2, 1993, 229-249
  • MR 1227418
  • Zbl 0777.60073
Organization

Cellule Mathdoc


Cite this document

Philip S. Griffin et al., « Conditioned brownian motion in simply connected planar domains », Annales de l'institut Henri Poincaré (B) Probabilités et Statistiques, ID : 10670/1.84qg34


Metrics


Share / Export

From the same authors

Within the same disciplines